# SDR A6WA201140904

- Difficulty date: October 11, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 AND RBL9 CARGO BAY SEAT TRACKS, FS 574 CORRODED.  REMOVED UNSERVICEABLE SEAT TRACKS AND REPLACED WITH SERVICEABLE SEAT TRACKS IAW SRM 51-41-02.
